Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

172 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any side effects of Tugain?

Dear Sir,

I am from BLR I am suffering from hair loss from the past 5 years, i had thick hair so i was not taken care initianlly. now i am 27 year old, looking for some growth in my hair, front portion of head. From the past 1 year i am using Tugain 10%. Hair fall is reduced, but there is now marginal regrowth of hair. Kindly advise me the best treatement or shall i continue to Tugain 10% (Advised by doctor, after visual inspection). I have dandruff problem also, for this i am using fungizole shampoo.

Is there any side effects if i use Tugain for long term???



Please advise me here.
Wed, 16 Apr 2014
Report Abuse
Dermatologist 's  Response
Hi,

You seem to have androgenetic alopecia. You are using minoxidil 10% solution. And you are feeling better. You continue to apply the same solution for long time till you have good result. Only the irritation is the side effect some time patient develops. You have no problem at present, so you may continue..ok along with this you take finesteride 1 mg daily in morning and biotin tab 10 mg daily at night. For dandruff you continue to do shampoo containing ketoconazole. I feel , you might get good result. I hope you got my answer.

Thanks.

Dr. Ilyas Patel MD
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi sir, my name is phani Kumar ,my age is 25.I am suffering with hyper tension for that I am using medicines. So. I have the hair falling also from 4 years , my hair is very thin and I am using tugain 5 oil. So, this tugain oil gives any side effects for me .I want to know about this

doctor1 MD

I Ambadas user of Tugain 5 from last 45 days from these days i had completed 60 ml (One bottle) and continuing the another currently i had itches on my head and i found small wounds and it causes lot of pain with itch.Why this happening to me? is this any side effect please reply me.

doctor1 MD

hello doctor i have been using androanagen tablets and tugain 10% foam since 30 days i am 26 years old male .since last couple of days i am having headache continously for 2 to 3 hours 2 to 3 times. are these side effects of androanagen tablets or tugain. should i stop them? and i wanna ask that am i really gonna be benefitted with them?and can i stop them anytime and it will not effect my hairs?